Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 19, Issue 3, July–September 2019  pp. 549–595.

Models of Brauer–Severi Surface Bundles

Authors:  Andrew Kresch (1) and Yuri Tschinkel (2)
Author institution:(1) Institut für Mathematik, Universität Zürich, Winterthurerstrasse 190, CH-8057 Zürich, Switzerland
(2) Courant Institute, 251 Mercer Street, New York, NY 10012, USA
Simons Foundation, 160 Fifth Av., New York, NY 10010, USA


We study Brauer–Severi surface bundles over smooth projective varieties via root stacks, with a view towards applications to failure of stable rationality.

2010 Math. Subj. Class. 14D06, 14D23, 14E08, 14F22.

Keywords: Brauer–Severi surface bundles, Brauer groups, root stacks, stable rationality.

Contents   Full-Text PDF